# SDR ASAA2017062221162

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,109 hours, 9,612 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK 7847200 STEP 1,  FOUND OGV SEAL CRACKED & MISSING MATERIAL ON ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED OUTLET GUIDE VANE SEAL IAW AMM 72-23-01. PERFORMED A CONDITIONAL INSPECTION FOR IMPACT INCIDENT IAW AMM 05-51-59, NO SIGNS OF DAMAGE NOTED.
